# SDR AALA20120427002

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 67,356 hours, 24,219 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 285T000154
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT DFW-YVR.  CREW REPORTED LOUD SQUEAL ON VHF AND ALL FREQUENCY AND ATC WERE VERY HARD TO UNDERSTAND.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SECURED LOOSE FLIGHT INTERPHONE JACK AT NOSE GEAR AND REPLACED NUMBER 1 VHF COMMUNICATION TRANCEIVER, FREQUENCY SELECTOR PANEL AND COMMUNICATION ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION.
